# SDR CA140106002

- Difficulty date: January 4, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,981 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: HF3M
- Condition: Seized
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT WHILE DOING SLOW FLIGHT THE THROTTLE BECAME VERY HARD TO MOVE EVEN WITH FRICTION LOCK OFF.  MAINTENANCE FOUND THAT THE THROTTLE CABLE ROD END AT THE THROTTLE BODY HAD SEIZED.  THE MANUAL STATES TO NOT LUBRICATE SEALED OR COATED BEARINGS.
